# SDR USAA001654

- Difficulty date: October 2, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 2 INCHES, STATION 1006, LBL 39.  CORROSION LEVEL 1 C53-107-02.  INSTALLED STRAP PER EA 67980.  (M)
